# SDR SIMA20171019001

- Difficulty date: October 19, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 32,473 hours, 28,371 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Migrated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON, OTBD PCA FITTING HAS A MIGRATING BUSHING.  REMOVED AND REPLACED THE LEFT AILERON PCA FITTING IAW EO EM-27MR-112.
